Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 6

All articles in this issue are freely accessible.

Orbifolds as diffeologies
Patrick Iglesias, Yael Karshon and Moshe Zadka.
Trans. Amer. Math. Soc. 362 (2010), 2811-2831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592936
Local equivalence of symmetric hypersurfaces in $\mathbb C^{2}$
Martin Kolár.
Trans. Amer. Math. Soc. 362 (2010), 2833-2843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592937
On stable constant mean curvature surfaces in $\mathbb S^{2}×\mathbb R$ and $\mathbb H^{2}×\mathbb R $
Rabah Souam.
Trans. Amer. Math. Soc. 362 (2010), 2845-2857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592938
Large, global solutions to the Navier-Stokes equations, slowly varying in one direction
Jean-Yves Chemin and Isabelle Gallagher.
Trans. Amer. Math. Soc. 362 (2010), 2859-2873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592939
On a question of Landis and Oleinik
Tu A. Nguyen.
Trans. Amer. Math. Soc. 362 (2010), 2875-2899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592940
Layer potential techniques in spectral analysis. Part I: Complete asymptotic expansions for eigenvalues of the Laplacian in domains with small inclusions
Habib Ammari, Hyeonbae Kang, Mikyoung Lim and Habib Zribi.
Trans. Amer. Math. Soc. 362 (2010), 2901-2922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592941
Bando-Futaki invariants on hypersurfaces
Chiung-ju Liu.
Trans. Amer. Math. Soc. 362 (2010), 2923-2962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592942
Linear progress in the complex of curves
Joseph Maher.
Trans. Amer. Math. Soc. 362 (2010), 2963-2991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592943
Weak type estimates for spherical multipliers on noncompact symmetric spaces
Stefano Meda and Maria Vallarino.
Trans. Amer. Math. Soc. 362 (2010), 2993-3026
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592944
Modular invariance for conformal full field algebras
Yi-Zhi Huang and Liang Kong.
Trans. Amer. Math. Soc. 362 (2010), 3027-3067
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592945
Poisson suspensions and entropy for infinite transformations
Élise Janvresse, Tom Meyerovitch, Emmanuel Roy and Thierry de la Rue.
Trans. Amer. Math. Soc. 362 (2010), 3069-3094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592946
On slicing invariants of knots
Brendan Owens.
Trans. Amer. Math. Soc. 362 (2010), 3095-3106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592947
Codimension growth of special simple Jordan algebras
Antonio Giambruno and Mikhail Zaicev.
Trans. Amer. Math. Soc. 362 (2010), 3107-3123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592948
Graded identities of matrix algebras and the universal graded algebra
Eli Aljadeff, Darrell Haile and Michael Natapov.
Trans. Amer. Math. Soc. 362 (2010), 3125-3147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592949
Tangent bundle of a complete intersection
Indranil Biswas.
Trans. Amer. Math. Soc. 362 (2010), 3149-3160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592950
Spectral and dynamical properties of certain random Jacobi matrices with growing parameters
Jonathan Breuer.
Trans. Amer. Math. Soc. 362 (2010), 3161-3182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592951
Regular idempotents in $𝛽S$
Yevhen Zelenyuk.
Trans. Amer. Math. Soc. 362 (2010), 3183-3201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592952
Primitive bicirculant association schemes and a generalization of Wielandt’s theorem
I. Kovács, D. Marusic and M. Muzychuk.
Trans. Amer. Math. Soc. 362 (2010), 3203-3221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Jumping numbers on algebraic surfaces with rational singularities
Kevin Tucker.
Trans. Amer. Math. Soc. 362 (2010), 3223-3241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592954
Projectivity of analytic Hilbert and Kähler quotients
Daniel Greb.
Trans. Amer. Math. Soc. 362 (2010), 3243-3271
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2592955
On non-Archimedean Fréchet spaces with nuclear Köthe quotients
Wiesław Sliwa.
Trans. Amer. Math. Soc. 362 (2010), 3273-3288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592956
Free actions of finite groups on $S^{n} ×S^{n}$
Ian Hambleton and Özgün Ünlü.
Trans. Amer. Math. Soc. 362 (2010), 3289-3317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592957
Characterizations of Łojasiewicz inequalities: Subgradient flows, talweg, convexity
Jérôme Bolte, Aris Daniilidis, Olivier Ley and Laurent Mazet.
Trans. Amer. Math. Soc. 362 (2010), 3319-3363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2592958